Colorado, 2012

Drought in Colorado, May 1 to 31, 2012

May 1 to 31, 2012 · NWS GJT · 21 events in 21 counties and zones

Moderate to severe drought conditions covered all of western Colorado by the end of May, with extreme drought conditions developing across the northwest portion of the state. A historically reduced snow pack and resultant below normal runoff, below normal precipitation and above normal temperatures all contributed to the increase in elevated drought conditions across the region.

Where it happened

Every event with a place to put it; 21 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
21

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS GJT wrote it up.

Moderate to severe drought conditions covered all of western Colorado by the end of May, with extreme drought conditions developing across the northwest portion of the state. A historically reduced snow pack and resultant below normal runoff, below normal precipitation and above normal temperatures all contributed to the increase in elevated drought conditions across the region. An increase in wildland fire danger was the main impact from the drought conditions in the late Spring period.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Junction, CO wrote its last area forecast discussion before the first event at Apr 30, 9:00 PM MST, 3 hours earlier.

Area forecast discussion, Apr 30, 9:00 PM MST, 3 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
1000 PM MDT MON APR 30 2012

.UPDATE...
ISSUED AT 944 PM MDT MON APR 30 2012

ALLOWED THE RED FLAG WARNING TO EXPIRE AT 900 PM MDT AS GUSTY
WINDS HAVE TAPERED OFF AND HUMIDITY HAS RECOVERED ABOVE CRITICAL
VALUES. HIGH CLOUDS HAVE SPREAD ACROSS THE NWRN HALF OF THE
FORECAST AREA...BUT HIGHER RESOLULTION INDICATE THAT PRECIPITATION
WILL HOLD OFF UNTIL AFTER DAYBREAK. EXCEPT FOR NEAR THE WYOMING
BORDER WHERE ISOLATED SHOWERS MAY DEVELOP AFTER MIDNIGHT. UPDATED
THE FORECAST GRIDS TO REFLECT THIS BUT OTHERWISE NOT MUCH
ADJUSTMENTS.

UPDATE ISSUED AT 541 PM MDT MON APR 30 2012

HIGH CLOUDS SPREADING FROM THE NORTHWEST AND THEY ARE MOSTLY
OPAQUE. UPDATED GRIDS AND FORECASTS TO REFLECT CURRENT
OBSERVATIONS. LARGER CLOUD MASS STREAMING ACROSS THE GREAT BASIN
WILL REACH OUR FORECAST AREA LATER THIS EVENING. EXPECT MOSTLY
CLOUDY CONDITIONS ACROSS THE NORTH WITH PARTLY CLOUDY CONDITIONS
ACROSS THE SOUTH.

&&

.SHORT TERM...(THIS EVENING THROUGH TUESDAY NIGHT)
ISSUED AT 327 PM MDT MON APR 30 2012

HIGH CLOUDS WILL CONTINUE SPREADING EAST ACROSS THE FORECAST AREA
TONIGHT. THESE ARE WELL AHEAD OF THE FIRST IN A SERIES OF WEAK
SHORTWAVE TROUGHS THAT WILL AFFECT THE NORTHERNMOST PORTIONS OF
THE FORECAST AREA OVER THE NEXT 36 HOURS. HAVE ADJUSTED CLOUDS AND
POPS TO SHOW LESS CLOUD AND LESS CHANCE OF PRECIP OVER THE
SOUTHERN HALF OF THE AREA AND SLIGHTLY MORE OF EACH OVER THE
NORTHERN HALF.

WINDS ALOFT BEGAN MIXING TO THE GROUND ABOUT NOON WITH INCREASING
GUSTS ACROSS THE AREA. SURFACE GUSTS REACHING FIRE WEATHER RED
FLAG CRITERIA AT MANY LOCATIONS ACCOMPANIED BY LOW HUMIDITY...
ESPECIALLY OVER THE CO NW PLATEAU. THUS RED FLAG WARNING WAS
CONTINUED FOR THIS AFTERNOON AND EARLY EVENING. SEE MORE DETAIL
BELOW.

THE FIRST BAND OF WEAK BAROCLINICITY WILL REACH THE NORTHERN CO
AND UT BORDERS AROUND SUNRISE TUESDAY MORNING. THIS WILL MAKE A
LITTLE PROGRESS SOUTH AND EAST TUE BUT THE ASSOCIATED PRECIP
SHOULD REMAIN NORTH OF THE BOOK CLIFFS TUE AND FOCUS ALONG A LINE
JUST SOUTH OF THE NORTHERN CO AND UT BORDERS. THIS SHORTWAVE WILL
LIFT NE TUE NIGHT AND TAKE THE PRECIP WITH IT TO SOUTHERN WY.

TEMPS MODERATE THROUGH THE PERIOD WILL LITTLE CHANGE IN THE
AFTERNOON MAXES DUE TO NEUTRAL TEMP ADVECTION. OVERNIGHT LOW
SHOULD BE SLIGHTLY WARMER DUE TO MID AND HIGH CLOUD COVER.

.LONG TERM...(WEDNESDAY THROUGH MONDAY)
ISSUED AT 327 PM MDT MON APR 30 2012

AN ACTIVE WESTERLY FLOW WILL BE IN PLACE ACROSS THE NORTHERN TIER OF
STATES AS A RATHER STRONG AREA OF HIGH PRESSURE OVER CENTRAL CANADA
FORCES THE STORM TRACK SOUTH OF THE BORDER. BY WEDNESDAY MORNING A
SURFACE CONVERGENT BOUNDARY LOOKS TO BE LOCATED IN THE VICINITY OF
OUR NORTHWEST CWA. THE ARRIVAL OF THE NEXT DECENT WAVE INTO THE
NORTHERN ROCKIES DURING THE MORNING IS BACKING THE MID LEVEL FLOW
AND SHOULD BEGIN ALLOW THIS FEATURE TO SLOWLY DRIFT BACK NORTHWARD.
THE ASCENT FROM THE IDAHO SHORTWAVE AND FAVORABLE JET LOCATION LOOKS
TO FOCUS THE BEST PRECIPITATION NEAR THIS FRONT ACROSS NORTHEAST
UTAH AND THE FAR WESTERN CORNER OF NORTHERN COLORADO WEDNESDAY
MORNING SO HAVE PLACES HIGHEST POPS THERE ATTM. MOISTURE TRANSPORT
VECTS CONTINUE TO INDICATE SOME FEED OF MOISTURE INTO OUR CWA FROM
BOTH PACIFIC AND BAJA REGIONS IN THE SOUTHWEST FLOW ALOFT SO HAVE
KEPT POPS IN PLACE OVER THE NORTHERN HALF OF THE CWA WITH
OROGRAPHICS AND UPGLIDE SHOULD LEAD TO SOME SHOWER ACTIVITY.
INSTABILITY AND A PASSING VORT LOBE IN THE AFTERNOON SHOULD INCREASE
THE ACTIVITY ACROSS THE CWA...BUT THE BEST CHANCES WILL REMAIN
ACROSS THE NORTH. SOME DIFFERENCES COMING IN WEDNESDAY NIGHT AS THE
GFS HAS ANOTHER WEAK WAVE EJECTING THROUGH THE FLOW ACROSS NORTHERN
UTAH...THE NAM AND OTHER GUIDANCE DO NOT HAVE THIS FEATURE AS
DEFINED. WILL PROBABLY LEAVE THE SMALL POPS ALREADY IN PLACE ACROSS
THE CWA AND SEE HOW CONVECTION INTERACTS WITH THE FRONT FLOATING
MEANDERING ACROSS THE NORTH AND IF MODELS CAN PICK UP ON THIS WAVE
IN FUTURE RUNS.

BY LATE WEEK THE JET DYNAMICS WILL BE FORCED NORTHWARD BY A SHARPER
DEVELOPING TROF IN THE PACIFIC NORTHWEST. ALSO THE MOISTURE DIRECTED
INTO OUR CWA LOOKS TO BE SHUNTED NORTH AS WELL. THURSDAY AFTERNOON
THE NOSE OF THE LIFTING JET WILL MOVE ACROSS NORTHERN COLORADO AND
LEAVE OUR NORTHERN MOUNTAINS IN LINE FOR THE SCATTERED AFTERNOON
THUNDERSTORMS...WITH THE FORCING WEAK ENOUGH FOR MAINLY ISOLATED
CHANCES IN THE VALLEY. BACKED MID LEVEL WINDS LOOK TO INCREASE
SLIGHTLY BY THURSDAY AFTERNOON AND WITH GOOD MIXING THIS SHOULD LEAD
TO BREEZY AFTERNOON CONDITIONS. AGAIN FIRE WEATHER CONCERNS WILL BE
BROUGHT THE FOREFRONT AND WILL CONTINUE TO BE MONITORED.
TEMPERATURES WILL CREEP UP SOME IN THE NORTH AS LESS CLOUD COVER IS
EXPECTED AND MOST AREAS WILL BE RUNNING AROUND 10 DEGREES ABOVE
NORMAL FOR EARLY MAY.

THE NORTHWEST ENERGY WILL EVENTUALLY CARVE OUT A MORE DISTINCT TROF
THEN CLOSED CIRCULATION OVER THE WESTERN GREAT BASIN OVER THE
WEEKEND. DRY SOUTHERLY FLOW LOOKS TO BE DIRECTED AT OUR CWA AND MID
LEVEL TEMPERATURES WARMING SO EVEN AFTERNOON CONVECTION LOOKS VERY
LIMITED. A REX TYPE BLOCK WILL BE SETTING INTO EARLY NEXT WEEK OVER
THE WEST AS THE LOW UNDERCUTS A BUILDING WESTERN CANADIAN RIDGE.
THIS SHOULD SLOW THE EASTWARD TRACK OF THE LOW AND WITH SOME
DIFFERENCES IN THE MODEL DATA CONFIDENCE IS LOW AS WELL. FOR NOW
STAYED WITH THE BLENDED MODEL SOLUTION WITH MAINLY DRY AND WARM
CONDITIONS CONTINUING.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z TUESDAY NIGHT)
ISSUED AT 944 PM MDT MON APR 30 2012

VFR CONDITIONS WILL PREVAIL...BUT EXPECT SHOWERS WITH A FEW
THUNDERSTORMS TO DEVELOP ACROSS NORTHEAST UTAH ON TUESDAY AND
SPREAD EAST DURING THE DAY. LOCAL OBSCURATIONS WILL OCCUR OVER
THE NRN MOUNTAINS. SOME LIGHT TO MODERATE MECHANICAL TURBULENCE
CAN BE EXPECTED OVER THE HIGH TERRAIN.

&&

.FIRE WEATHER...
ISSUED AT 327 PM MDT MON APR 30 2012

RED FLAG CONDITIONS BEING MET ACROSS NORTHWEST COLORADO AS WINDS
HAVE INCREASED AHEAD OF THE NEXT APPROACHING SYSTEM. THIS SYSTEM
IS SPREADING HIGH LEVEL MOISTURE OVER THE AREA WHICH WILL
EVENTUALLY BE WORKED DOWN THE SURFACE BY THE STORM TRACK AND JET
STREAM ALOFT. THIS WILL BE MOST FAVORED IN NORTHERN COLORADO OVER
THE UPCOMING DAYS AND MAY BRING SOME RELIEF TO CRITICAL FIRE
WEATHER CONDITIONS...AND ANY ADDED MOISTURE MAY HELP ACCELERATE
GREEN UP. IN SOUTHERN COLORADO THE PRECIPITATION WILL BE MUCH MORE
SPARSE AND WITH DRY AND WARM CONDITIONS REMAINING IN PLACE...BREEZY
AFTERNOON CONDITIONS WILL LEAD TO A CRITICAL FIRE WEATHER PATTERN.
THIS WILL CONTINUE TO BE MONITORED DAILY.

&&

.GJT WATCHES/WARNINGS/ADVISORIES...
CO...NONE.
UT...NONE.
&&

UPDATE...PF
SHORT TERM...CC
LONG TERM...15
AVIATION...TGJT
FIRE WEATHER...15
Hazardous weather outlook, Apr 30, 4:34 AM MST, 19 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
534 AM MDT MON APR 30 2012

COZ001>014-017>023-UTZ022>025-027>029-011145-
LOWER YAMPA RIVER BASIN-CENTRAL YAMPA RIVER BASIN-
ROAN AND TAVAPUTS PLATEAUS-ELKHEAD AND PARK MOUNTAINS-
UPPER YAMPA RIVER BASIN-GRAND VALLEY-DEBEQUE TO SILT CORRIDOR-
CENTRAL COLORADO RIVER BASIN-GRAND AND BATTLEMENT MESAS-
GORE AND ELK MOUNTAINS/CENTRAL MOUNTAIN VALLEYS-
CENTRAL GUNNISON AND UNCOMPAHGRE RIVER BASIN-
WEST ELK AND SAWATCH MOUNTAINS-FLATTOPS-
UPPER GUNNISON RIVER VALLEY-UNCOMPAHGRE PLATEAU AND DALLAS DIVIDE-
NORTHWEST SAN JUAN MOUNTAINS-SOUTHWEST SAN JUAN MOUNTAINS-
PARADOX VALLEY/LOWER DOLORES RIVER-
FOUR CORNERS/UPPER DOLORES RIVER-ANIMAS RIVER BASIN-
SAN JUAN RIVER BASIN-SOUTHEAST UTAH-EASTERN UINTA MOUNTAINS-
EASTERN UINTA BASIN-TAVAPUTS PLATEAU-ARCHES/GRAND FLAT-
LA SAL AND ABAJO MOUNTAINS-CANYONLANDS/NATURAL BRIDGES-
534 AM MDT MON APR 30 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN UTAH AND WESTERN
COLORADO.

...RED FLAG WARNING IN EFFECT FOR CO FIRE ZONES 200 AND 202 DUE TO
LOW HUMIDITIES...BREEZY WINDS AND CRITICAL FUELS FROM NOON THROUGH
9PM...

.DAY ONE...TODAY AND TONIGHT

SUNNY SKIES WILL BE THE RULE TODAY WITH SOME HIGH CLOUDS MOVING IN
FROM THE NORTHWEST AS A DISTURBANCE APPROACHES FROM THE WEST. THIS
DISTURBANCE WILL CAUSE SURFACE WINDS TO INCREASE TODAY AND WITH
DRY CONDITIONS IN PLACE...A RED FLAG WARNING HAS BEEN ISSUED FOR
COLORADO FIRE ZONES 200 AND 202 FROM NOON THROUGH 9PM THIS EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

WEAK DISTURBANCES WILL BRUSH THE NORTHERN PART OF UTAH AND
COLORADO TOMORROW AND WEDNESDAY CREATING VERY ISOLATED SHOWERS.
AFTER THAT...THE NEXT CHANCE FOR PRECIPITATION LOOKS TO BE THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

21 drought. Local standard time, as filed.

Drought, Animas River Basin

When
May 1, 12:00 AM MST to May 31, 11:59 PM MST
Where
Animas River Basin forecast zone
Reported by
Drought Monitor
Coordinates
37.287, -107.843 (the zone’s center; the record gives no point)

Moderate drought conditions spread across the area in May as precipitation and river flows continued to run below normal.

Drought, San Juan River Basin

When
May 1, 12:00 AM MST to May 31, 11:59 PM MST
Where
San Juan River Basin forecast zone
Reported by
Drought Monitor
Coordinates
37.194, -107.048 (the zone’s center; the record gives no point)

Moderate drought conditions spread across the area in May as precipitation and river flows continued to run below normal.

Drought, Four Corners / Upper Dolores River Basin

When
May 1, 12:00 AM MST to May 31, 11:59 PM MST
Where
Four Corners / Upper Dolores River Basin forecast zone
Reported by
Drought Monitor
Coordinates
37.698, -108.507 (the zone’s center; the record gives no point)

Moderate drought conditions spread across the Four Corners region of Colorado in May as precipitation and river flows continued to run below normal.

Drought, Paradox Valley / Lower Dolores River Basin

When
May 1, 12:00 AM MST to May 31, 11:59 PM MST
Where
Paradox Valley / Lower Dolores River Basin forecast zone
Reported by
Drought Monitor
Coordinates
38.294, -108.414 (the zone’s center; the record gives no point)

Moderate to severe drought conditions expanded across the lower valleys of southwest Colorado during May as spring precipitation remained below normal.

Drought, Southwestern San Juan Mountains

When
May 1, 12:00 AM MST to May 31, 11:59 PM MST
Where
Southwestern San Juan Mountains forecast zone
Reported by
Drought Monitor
Coordinates
37.594, -107.912 (the zone’s center; the record gives no point)

Moderate drought conditions expanded across the southern Colorado mountains due to a reduced snow pack and continued below normal precipitation through the spring.

Drought, Northwestern San Juan Mountains

When
May 1, 12:00 AM MST to May 31, 11:59 PM MST
Where
Northwestern San Juan Mountains forecast zone
Reported by
Drought Monitor
Coordinates
38.210, -107.755 (the zone’s center; the record gives no point)

Moderate drought conditions expanded across the southern Colorado mountains due to a reduced snow pack and continued below normal precipitation through the spring.

Drought, Upper Gunnison River Valley

When
May 1, 12:00 AM MST to May 31, 11:59 PM MST
Where
Upper Gunnison River Valley forecast zone
Reported by
Drought Monitor
Coordinates
38.535, -107.650 (the zone’s center; the record gives no point)

Severe drought conditions persisted across the upper Gunnison River Valley due to a reduced snow pack and continued below normal precipitation through the spring.

Drought, Central Gunnison and Uncompahgre River Basin

When
May 1, 12:00 AM MST to May 31, 11:59 PM MST
Where
Central Gunnison and Uncompahgre River Basin forecast zone
Reported by
Drought Monitor
Coordinates
38.737, -107.907 (the zone’s center; the record gives no point)

Severe drought conditions spread across the central portions of the Gunnison and Uncompahgre River basins as spring precipitation remained well below normal and runoff from the snow pack was greatly reduced.

Drought, Grand Valley

When
May 1, 12:00 AM MST to May 31, 11:59 PM MST
Where
Grand Valley forecast zone
Reported by
Drought Monitor
Coordinates
39.308, -108.185 (the zone’s center; the record gives no point)

Severe drought conditions remained in place across the lower reaches of the Gunnison and Colorado River basins as spring precipitation remained well below normal and runoff from the snow pack was greatly reduced.

Drought, Uncompahgre Plateau and Dallas Divide

When
May 1, 12:00 AM MST to May 31, 11:59 PM MST
Where
Uncompahgre Plateau and Dallas Divide forecast zone
Reported by
Drought Monitor
Coordinates
38.488, -108.155 (the zone’s center; the record gives no point)

Severe drought conditions spread across the southern plateau region of western Colorado in May as precipitation remained well below normal.

Drought, Grand and Battlement Mesas

When
May 1, 12:00 AM MST to May 31, 11:59 PM MST
Where
Grand and Battlement Mesas forecast zone
Reported by
Drought Monitor
Coordinates
39.159, -108.078 (the zone’s center; the record gives no point)

Severe drought conditions persisted across the southern portions of the Grand Mesa and an area of extreme drought developed across Battlement Mesa and the remainder of the Grand Mesa in May as precipitation remained well below normal and a limited snow pack kept runoff at a minimum.

Drought, West Elk and Sawatch Mountains

When
May 1, 12:00 AM MST to May 31, 11:59 PM MST
Where
West Elk and Sawatch Mountains forecast zone
Reported by
Drought Monitor
Coordinates
38.643, -107.721 (the zone’s center; the record gives no point)

Severe drought conditions remained in place across much of the central mountain areas of western Colorado. However a small portion of extreme drought moved into the northwest corner of the area by the end of May.

Drought, Gore and Elk Mountains/Central Mountain Valleys

When
May 1, 12:00 AM MST to May 31, 11:59 PM MST
Where
Gore and Elk Mountains/Central Mountain Valleys forecast zone
Reported by
Drought Monitor
Coordinates
39.481, -107.172 (the zone’s center; the record gives no point)

Severe drought conditions remained in place across much of the central mountains of western Colorado as below normal precipitation continued through the spring.

Drought, Central Colorado River Basin

When
May 1, 12:00 AM MST to May 31, 11:59 PM MST
Where
Central Colorado River Basin forecast zone
Reported by
Drought Monitor
Coordinates
39.481, -107.172 (the zone’s center; the record gives no point)

Severe drought conditions remained in place across the upper portions of the Colorado River basin in May as precipitation through the spring remained below normal.

Drought, Debeque to Silt Corridor

When
May 1, 12:00 AM MST to May 31, 11:59 PM MST
Where
Debeque to Silt Corridor forecast zone
Reported by
Drought Monitor
Coordinates
39.308, -108.185 (the zone’s center; the record gives no point)

Severe drought conditions transitioned to extreme conditions across the middle portions of the Colorado River basin in May as precipitation through the spring remained well below normal.

Drought, Roan and Tavaputs Plateaus

When
May 1, 12:00 AM MST to May 31, 11:59 PM MST
Where
Roan and Tavaputs Plateaus forecast zone
Reported by
Drought Monitor
Coordinates
39.532, -108.196 (the zone’s center; the record gives no point)

Severe drought conditions transitioned to extreme conditions across much the area in May as precipitation through the spring remained well below normal.

Drought, Flattop Mountains

When
May 1, 12:00 AM MST to May 31, 11:59 PM MST
Where
Flattop Mountains forecast zone
Reported by
Drought Monitor
Coordinates
40.062, -107.603 (the zone’s center; the record gives no point)

Severe drought conditions transitioned to extreme conditions across the area in May as spring precipitation amounts remained well below normal.

Drought, Elkhead and Park Mountains

When
May 1, 12:00 AM MST to May 31, 11:59 PM MST
Where
Elkhead and Park Mountains forecast zone
Reported by
Drought Monitor
Coordinates
40.552, -107.599 (the zone’s center; the record gives no point)

Severe drought conditions persisted across the northern portion of the area while extreme drought conditions spread across the southern portion of the area in May as spring precipitation amounts remained well below normal.

Drought, Upper Yampa River Basin

When
May 1, 12:00 AM MST to May 31, 11:59 PM MST
Where
Upper Yampa River Basin forecast zone
Reported by
Drought Monitor
Coordinates
40.485, -106.991 (the zone’s center; the record gives no point)

Severe drought conditions transitioned to extreme drought conditions across the upper Yampa River basin in May as precipitation remained well below normal.

Drought, Central Yampa River Basin

When
May 1, 12:00 AM MST to May 31, 11:59 PM MST
Where
Central Yampa River Basin forecast zone
Reported by
Drought Monitor
Coordinates
40.361, -107.805 (the zone’s center; the record gives no point)

Severe drought conditions transitioned to extreme drought conditions across the central Yampa River basin in May as precipitation remained well below.

Drought, Lower Yampa River Basin

When
May 1, 12:00 AM MST to May 31, 11:59 PM MST
Where
Lower Yampa River Basin forecast zone
Reported by
Drought Monitor
Coordinates
40.066, -108.109 (the zone’s center; the record gives no point)

Severe drought conditions transitioned to extreme drought conditions across the lower Yampa River basin in May as precipitation remained well below normal.

What these are

Drought
A drought reaching severe (D2) or worse on the US Drought Monitor, or with notable impacts.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Colorado in 2012Every state in 2012This day in weather historyWarnings in Colorado, May 2012

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 394852, 394855, 394856, 394863, 394866, 394867, 394869, 394875, 394877, 394878, 394879, 394881, 394885, 394896, 394897, 394905, 394906, 394910, 394912, 394913, 394914.